# SDR VNAA2016020500010

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 3,089 hours, 2,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY EXIT SIGN BY GALLEY SERVICE DOOR MISSING. MAINTENANCE INSPECTED, TEMPORARILY SECURED EMERGENCY EXIT SIGN AND PLACED ON DEFERRED APPEARANCE ITEM LIST.  ACFT RELEASED FOR SERVICE.
